MathSciNet Relay Station
MathSciNet bibliographic data
MR499218 (58 #17136) 30A92 (35F99)
Hile, Gerald N. Representations of solutions of a special class of first order systems. J. Differential Equations 25 (1977), no. 3, 410–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement